# SDR GTIA2020101535396

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 24,565 hours, 9,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSEMBLY BTL LOW.  SERVICED R1 ASSEMBLY BTL, IAW AMM 52-10-00.
